# SDR FDEA202101110052

- Difficulty date: January 11, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 62,643 hours, 36,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N507010
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1055 LBL 43 FLOOR SUPPORT HAS A PUNCTURE HOLES. EVALUATED FLOOR SUPPORT AT MAIN DECK STA 1055 LBL 43,FOUND DAMAGE ONLY ON CO  COVER  COVER PLATE IAW B 757 SRM 51-10-02-OG,FABRICATED AND INSTALLED NEW COVER PLATE   IAW B 757 SRM 51-40-02-OG AND BOEING DWG # 144N5070 REV: B AND W.
